# SDR DL72K972685

- Difficulty date: December 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471DA
- Make and model: Boeing 727232
- Aircraft serial: 20748
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: S-Duct Housing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON B2 LETTER CK, SEVERAL 1 INCH CRACKS 'S' DUCT HOUSING FWD OF ACCESS PANEL 9501 LT LOWER CORNER.  REPAIRED PER MM 54-30-0.
